Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel worse on prozac

Posted by bleauberry on October 13, 2008, at 16:43:31

In reply to I feel worse on prozac, posted by linkadge on October 13, 2008, at 13:57:22

Yeah, I hear ya Link. I got numb like that on prozac too. Actually at the time it was better than the depression I had prior to it. After a while though the numbness really wore me out. Added zyprexa, that helped some. Later added adrafinil and that helped even more. Still though, things were never quite right.

Some people are lucky and actually experience normalness and remission on ssris, but for a lot of us it is the numbness thing, or even a worsening of depression.

Of all the ADs I've tried, Milnacipran was still the best. Kind of rough side effects if someone is skinny or male, but hey, none of that ssri numbness stuff.

So I wonder, will you try augmenting prozac or getting off it?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bleauberry thread:857224